# SDR 96ZZZX1315

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700/740
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON FLOOR BEAM SEAT TRACK NR 7 APPROXIMATELY RBL 60 BETWEEN BS 700 AND BS 740, BOTTOM SIDE.  CORROSION BEYOND LIMITS, REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK PER SRM 53-10-5 AND SRM 51-10-1, 44 INCHES LONG.  TAT:  53,881.4 HRS.  TAC:  36,380.
